# SDR SWAA2012121410640

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 4,523 hours, 2,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Window
- Part number: M11108
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY DOOR SLIDE VIEWING WINDOW CRACKED.  REMOVED AND REPLACED PER AMM, R1 GALLEY DOOR SLIDE VIEWING WINDOW C/W T/C 725-61-06.
